Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 354918, 11 pages
http://dx.doi.org/10.1155/2015/354918
Research Article

Hopf Bifurcation, Cascade of Period-Doubling, Chaos, and the Possibility of Cure in a 3D Cancer Model

Departamento de Matemática e Computação, Faculdade de Ciências e Tecnologia, Universidade Estadual Paulista (UNESP), 19060-900 Presidente Prudente, SP, Brazil

Received 27 June 2014; Accepted 13 October 2014

Academic Editor: Yongli Song

Copyright © 2015 Marluci Cristina Galindo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marluci Cristina Galindo, Cristiane Nespoli, and Marcelo Messias, “Hopf Bifurcation, Cascade of Period-Doubling, Chaos, and the Possibility of Cure in a 3D Cancer Model,” Abstract and Applied Analysis, vol. 2015, Article ID 354918, 11 pages, 2015. doi:10.1155/2015/354918